# SDR DXTA2024041611504

- Difficulty date: April 14, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 6,227 hours, 4,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: S28001257
- Condition: Faulty
- Location: Mai Ndoor
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE. THE LIFT MOTOR KEEPS FAILING. THE DOOR WILL NOT EVEN COME UP HALF WAY.  FOUND INNER DOOR HANDLE OPEN PROX SWITCH(SC006) TO BE INTERMITTENT. REMOVED AND REPLACED PROX SWITCH(SC006) IAW CE680A MM 52-70-10. OPS CHECKS GOOD. OLD/NEW PN: S2800-1257
